# SDR SWAA020043

- Difficulty date: January 8, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 33,081 hours, 30,329 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 6547983
- Condition: Cracked
- Location: Lt Horiz
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZ STAB MAIN BOX INTERIOR L/E STIFFENER ON INTERSPAR WEB CRACKED AT STA 95.  REPAIRED STIFFENER PER SRM.
